MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HAMMERLOCK2 IMPLANT 15X5 MM ANGLED; INTRAMEDULLARY BONE FASTENER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HAMMERLOCK2 IMPLANT 15X5 MM ANGLED; INTRAMEDULLARY BONE FASTENER
Model Number HL2MA
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is unknown.Date of event is unknown.Lot number is unknown.Device malfunctioned intra-operatively and was not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter phone number and email address are unavailable.Reporter is a synthes sales consultant.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the surgeon had issues with a hammerlock 2 implant as it would push into the patient's proximal phalanx when the surgeon attempted to reduce the distal and proximal phalanx over the implant and push the phalanges together.The implant would just push in and not allow the distal phalanx to reduce properly.The implant was pulled out and the surgeon used a larger sized implant.Procedure outcome and patient outcome are unknown.This report is for a hammerlock2 implant 15x5 mm angled.This is report 1 of 1 for (b)(4).

Brand Name
HAMMERLOCK2 IMPLANT 15X5 MM ANGLED
Common Device Name
INTRAMEDULLARY BONE FASTENER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7919682
Report Number2939274-2018-53989
Device Sequence Number11125295
Product Code HTY
UDI-Device Identifier00810633021477
UDI-Public(01)00810633021477
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K133520
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHL2MA
Device Catalogue NumberHL2MA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2018
Initial Report FDA Received Date09/28/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;